Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

249,00 € / $374.00 / £187.00*

See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

30,00 € / $42.00 / £23.00

Get Access to Full Text

Determination of the unknown time dependent coefficient p(t) in the parabolic equation ut = Δu + p(t)u + φ(x, t)

1College of Science, Hunan University of Technology, Zhuzhou, Hunan 412007, P. R. China.

2School of Mathematics and Computer Science, Guangxi University for Nationalities, Nanning, Guangxi 530006, P. R. China.

Citation Information: Journal of Inverse and Ill-posed Problems. Volume 19, Issue 3, Pages 525–531, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/jiip.2011.042, August 2011

Publication History

Published Online:


This paper is devoted to a class of inverse coefficient problems for parabolic differential equations. These problems play a very important role in many branches of engineering and sciences. Based on a variational iteration technique, we show the rapid convergence of the approximated solution sequence constructed to the exact solution. To show the efficiency of the present method, one example is displayed.

Keywords.: Inverse coefficient problem; parabolic equation; the modified variational iteration method; Lagrange multipliers

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Zhenhai Liu and Salih Tatar
Applied Mathematics Letters, 2012, Volume 25, Number 12, Page 2391

Comments (0)

Please log in or register to comment.